Local Triviality of the Restriction Map for Embeddings.

Richard S. Palais

Commentarii mathematici Helvetici (1960)

  • Volume: 34, page 305-312
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Palais, Richard S.. "Local Triviality of the Restriction Map for Embeddings.." Commentarii mathematici Helvetici 34 (1960): 305-312. <http://eudml.org/doc/139198>.

author = {Palais, Richard S.},
journal = {Commentarii mathematici Helvetici},
pages = {305-312},
title = {Local Triviality of the Restriction Map for Embeddings.},
url = {http://eudml.org/doc/139198},
volume = {34},
year = {1960},

AU - Palais, Richard S.
TI - Local Triviality of the Restriction Map for Embeddings.
JO - Commentarii mathematici Helvetici
PY - 1960
VL - 34
SP - 305
EP - 312
UR - http://eudml.org/doc/139198
ER -

Citations in EuDML Documents

  1. Raimundo Araújo dos Santos, Maria A.B. Hohlenwerger, Osamu Saeki, Taciana O. Souza, [unknown]
  2. Michel A. Kervaire, Les nœuds de dimensions supérieures
  3. S. Smale, Stable manifolds for differential equations and diffeomorphisms
  4. François Laudenbach, Les 2-sphères de 3 vues par A. Hatcher et la conjecture de Smale D i f f ( S 3 ) 0 ( 4 )
  5. M. J. Dias Carneiro, Jacob Palis, Bifurcations and global stability of families of gradients
  6. Sheldon E. Newhouse, Jacob Palis, Floris Takens, Bifurcations and stability of families of diffeomorphisms

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.